# SDR DALA2023101708540

- Difficulty date: November 25, 2022
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 111,741 hours, 16,434 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 FOUND NO.1 STRUT FWD UPR SPAR WEB CUTOUT CRACK AT NAC STA 183.00. CORRECTIVE ACTION: CARRIED OUT THE REPAIR TO THE UPR SPAR WEB CUT OUT AREA AT NO.1 STRUT NAC STA183 AS PER B767-300 SRM54-53-02-2R-2 FIG201 RELEASE 119.00 06/01/22 AND ER/A 603944-14 REV ORIGINAL. THIS REPAIR IS A CATEGORY A REPAIR. (2511312)
